JournalspmVol. 70 / No. 3DOI 10.4171/pm/1932

Variational analysis for Dirichlet impulsive differential equations with oscillatory nonlinearity

  • Ghasem A. Afrouzi

    University of Mazandaran, Babolsar, Iran
  • Armin Hadjian

    University of Mazandaran, Babolsar, Iran
  • Vicenţiu D. Rădulescu

    University of Craiova, Romania
Variational analysis for Dirichlet impulsive differential equations with oscillatory nonlinearity cover

You need to subscribe to download the article.

Abstract

By using variational methods and critical point theory, we establish the existence of infinitely many solutions for second-order impulsive differential equations with Dirichlet boundary conditions, depending on two real parameters.